# SDR 9711849980

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- Engine: Pwa JT8D7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P0041
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 2,661 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE OIL STRAINER CLOGGING LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE OIL FILTER AND OIL DIFFERENTIAL SWITCH.  ENGINE OPERATIONAL CHECK OK.
